# SDR HEEA083817

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,192 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401117
- Part serial: TI67
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE HAS GREASE IS LEAKING FROM UPPER SEAL. REPAIRED.
